N. U. Ahmed, Sebti Kerbal, "Optimal control of nonlinear second order evolution equations", International Journal of Stochastic Analysis, vol. 6, Article ID 285451, 13 pages, 1993. https://doi.org/10.1155/S1048953393000127
Optimal control of nonlinear second order evolution equations
In this paper we study the optimal control of systems governed by second order nonlinear evolution equations. We establish the existence of optimal solutions for Lagrange problem.
Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.